Talk

Advanced search

Fleshy lumps during period???? Very worried

(10 Posts)
Cazzaben Fri 10-Apr-09 00:50:01

I had the Mirena Coil fitted 3 weeks ago and I've been ok since having it done. I've started bleeding this month and its quite heavy and bright red (which is not unusual since my last pregnancy) The thing that is bothering me is the Fleshy lump that came out when I wiped earlier on. I think I had something similar yesterday but it was in the toilet and not on a tissue. I did examine it (sorry) and it was flesh in colour and the size of a 50p maybe slightly bigger. It was quite hard and didnt fall apart or feel overly squidgy blush It definately wasn't a blood clot as I've had 2 babies and I know what clots of blood look like.
I'm honestly baffled and a little worried that something is going wrong down there!! blush

Does anyone have any experience with this?
I wanted opinions as everytime I see my GP about anything he usually brushes me off.

Thanks in advance everyone!

OP’s posts: |
angel80 Fri 10-Apr-09 17:03:23

Hi,
Ive had 2 mirena coils, 4 kids and 9 pregnancies.. I would never have another one, and never tell anyone to get one.. have you ever googled side effects of the mirena? I know its early days for you yet but believe me i think you will want to be getting it removed ASAP..
The fact that you are sensing that things are not as they should be already- and this is just 3 weeks in..
Yes i had the fleshy lumps too.. god only knows..shock
good luck..

shonaspurtle Fri 10-Apr-09 17:16:57

I used to get this when I was much younger with heavy periods. It went away when I went on the pill.

I think it's just pieces of the lining of your uterus. I always assumed that my periods were painful due to passing a thicker uterine lining. A friend with heavy, painful periods has these liverish pieces too.

QOD Fri 10-Apr-09 17:17:21

I had that a couple of years ago, the dr told me it was a miscarriage - which was tascful considering I am infertile.... and it happened 3 months on the trot....
Hormonal imbalance me thinks?

hotcrosspurepurple Fri 10-Apr-09 17:23:10

cazzaben
I have a mirena and apart from a bit of weight gain I have no side effects. I have stopped having periods but did bleed quite heavily at first. It did take a few months to settle down. I have had these fleshy bits and just assumed they were bits of the lining of the uterus like someone else said. I have not had a period for about a year. I was very anaemic and extremely tired beforehand and feel 100% better for having the mirena coil. I am not thinking about having it removed, but understand it can give others problems.
When is your follow up appointment? Maybe you can mention it to the doctor/nurse then.

Cazzaben Sat 11-Apr-09 01:02:07

Thanks for all your replies... I'm interested to find out what the problems were you experienced angel80...

I'm hoping it all just normal... I haven't ever googled the side effects but will do it now and probably start worrying myself LOL!!

I've got my follow-up appiontment on 24th april I think...I will ask them if its normal. I had it fitted while I was asleep in hospital (because of the problem pregnancies I've had) so I'll ask them.

OP’s posts: |
Cazzaben Mon 13-Apr-09 01:27:30

OK so i've googled and i've worried myself...
I seem to have a lot of these symptoms..
Constant cramping (period pains)
My spots have made an unwelcome appearance (haven't had those sort of spots since I was 19 and went on Dianette)
The bleeding
The irritability
The low libido
The weight gain

How can I get them to take it out??

Also is it the hormone making all this happen?? Should I ask for the older copper coil...

Goodness im so confused. I didnt even want this Mirena... They have told me I can't have anymore babies but they refuse to sterilize me. They basically talked me into it and I didnt even get much of a say.

OP’s posts: |
wpooh Sat 25-Jan-20 05:54:09

hi, uh, i'm not a mum. a child actually but i'm having these fleshy oval meat things during my periods. should i be worried? i'm not sexually active, never have been actually but it worries me because i can't find similar things on the internet and most results shows miscarriage and stuff but i'm a virgin??

rosie39forever Sat 25-Jan-20 08:35:48

I would highly recommend the Mirena I've had it for 4 years and it has totally stopped my periods, I've had no side effects. Most of my friends have one and not one of us has had any problems. The fleshy bits you're seeing is the lining of your uterus being shed which is what the Mirena is supposed to do, the progesterone will gradually thin the lining until it's hardly there and you will have greatly reduced periods or none at all.
This may take a few months but don't panic it's the coil doing its job.
If you develop a high temperature or feel unwell then go to you gp but otherwise just go with the flow😆

TheHagOnTheHill Sun 26-Jan-20 01:03:27

I had horrendously heavy,painful periods with these bits of livery lining when I was younger.
I have been persuaded to have the mirina to prevent thickening/polyp growth as part of her as oral progesterone wasn't working.It is a much lower dose and luckily no side effects.
If these casts are the only side effect then stick with it as they will stop as the progesterone things down the uterine lining.
I was against having it but have been pleasantly surprised,first period after very heavy and almost nothing since.

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »